# SDR MASA200601150

- Difficulty date: April 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 5,092 hours, 3,660 cycles
- System (JASC): 3160 · Central Display
- Part: Filter
- Part number: P196305
- Condition: Clogged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 5006 IAH - CAPTAIN REPORTED AN ELECTRIC SMOKE SMELL IN COCKPIT AFTER LANDING.  MX FOUND DISPLAY COOL FILTER COOL FILTER CLOGGED.  MX REPLACED THE FILTER AND SMELL DISAPPEARED.
